# SDR DHLA201000118

- Difficulty date: August 31, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP WELL.- WEB CRACKED 1" STA XF 75.000 PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DATED 10-04-10, EVA D857-00375 REV IR DATED 09-21-10. CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER  REPAIR STRAP IAW DWG ES-D85700375-001-D REV IR DATED 9-21-10. HEAT TREATED REPAIR DOUBLER FROM 2024"0" TO 2024T4 IAW SRM 51-1-1 PG 1-13-17. VISUALLY INSPECTED AROUND REWORKED AREA IAW NDT SPM PART 09 AND NDT INSPECTED CUT OUT AREA  REPAIR PARTS IAW NDT SPM PART 06-10-01-001.  NO CRACK FOUND. ENCLOSED SMN FORM 242  FORMS SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA  REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45 , DPS 4.50-36. INSTALLED REPAIR PARTS IAW DWG ES-D85700375-001-D, SRM 51-1-11 SRM 51-1-21.
